News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Infections Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Infections Answers List

Forum Name: Fungal infections

Question: rash on penis


 R - Sat Mar 24, 2007 9:37 am

Hello, Over the past few years I have had very sensitive skin on my penis. Sometimes when i masturbate, it causes white pus lick infections on the penis. I used to use lotions when i masturbate, but have discontinued that for 6 months. INfact, I rarely masturbate at all now. Sometimes when my wife rubs my penis, the skin gets irritated and these white painful bumbs show up. they are painful. I tried an anti fungal in case it is a yeast infection as my wife was recently told she had one at her last yearly exam. Before this kind of outbreak, i feel tingly on my leg and thigh. The outbreak only happens when there is some kind of rubbing on te penis. My skin feels very sensitive almost all the time however. The bumbs have occured just under the head and on each side of the penis, always same place. I thought it was from masturbating too hard, but i have given that up.
THis last time, i was on levaguin for epididimitis. Which is my second try in 3 months and the pain is still there.
What on earth is going on?
 Dr. Chan Lowe - Sat Mar 24, 2007 10:49 am

User avatar I'm not sure exactly what is causing your symptoms. It may be that you still have an underlying yeast infection of the skin. Sometimes the treatment creams are quite effective enough and the infection is never really gone.

It may also be that you have a contact dermatitis or reaction to something contacting your skin.

I would recommend you talk with your doctor about your symptoms. If there is any possibility of STD's you should be checked to ensure this is not the cause (although it really doesn't sound like it).

You may need to see a dermatologist.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here